# SDR REXA2018112791105

- Difficulty date: November 9, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 661-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #5 SIDE SEAT RAIL HAS CORROSION
REMOVED AND INSTALLED SEAT RAIL. I.A.W. CRJ-900 AMM 53-00-49 FABRICATED ON NR 6667323 W/O: 1016308 ZN/IT 2000/0216 T FS661+90 TO 720.85 AAR SM-58
